# SDR C2XAO1CLO61

- Difficulty date: March 19, 2001
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N14829
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 181
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3011210
- Part serial: 1036
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE DURING LINE/WEEKLY INSPECTION MAINTANCE DISCOVERED PASSENGER DOOR STAIR EMERGENCY LIGHT INOPERATIVE.  MAINTANCE REMOVED AND REPLACED EMERGENCY LIGHT ASSEMBLY.  PERFORMED OPERATIONAL CHECKS AND AIRCRAFT RETURNED TO SERVICE.
